Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking alprazolam, divided dose. Have withdrawal symptoms and craving. How can I get rid of it?

Hi i m taking alprazolam 1mg daily in a divided dose as follows: 0.25 morning,0.25 afternoon and 0.5mg at. night for past 9 months, I realise that I ve developed serious dependence on it and whenever i try to get rid of iti face severe withdrawl symptoms and cravings but i want to get rid of it completely as i dependence on it is not a good sign. So kindly suggest ways in which i can get rid of gradually and entirely.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
TAB.ALPRAZOLAM HAVE ADDICTION LIABILITY, SO PLEASE STOP THIS DRUG SLOWLY BY REGULARLY DECRESE DOSAGE. DO SOME MEDITATION & REGULAR EXCERSCISE . FOR INTIAL FEW DAYS WILL FEEL SOME PROBLEM LIKE DROWSYNESS& EARLY FATIGABILITY .BUT SLOWLY THINGS START IMPROVING FOR YOU.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor